Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 513218, 15 pages
http://dx.doi.org/10.1155/2010/513218
Research Article

Mean Square Exponential Stability of Stochastic Cohen-Grossberg Neural Networks with Unbounded Distributed Delays

1College of Mathematics and Computing Science, Changsha University of Science and Technology, Changsha, Hunan 410114, China
2College of Electrical and Information Engineering, Hunan University, Changsha, Hunan 410082, China

Received 5 July 2010; Accepted 1 September 2010

Academic Editor: Juan J. Nieto

Copyright © 2010 Chuangxia Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuangxia Huang, Lehua Huang, and Yigang He, “Mean Square Exponential Stability of Stochastic Cohen-Grossberg Neural Networks with Unbounded Distributed Delays,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 513218, 15 pages, 2010. https://doi.org/10.1155/2010/513218.